Person:266530: Difference between revisions

From MaRDI portal
Person:266530
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Person:198773 to Michio Ozeki: Duplicate
(No difference)

Revision as of 01:10, 9 December 2023

Available identifiers

zbMath Open ozeki.michioMaRDI QIDQ266530

List of research outcomes





PublicationDate of PublicationType
5-design and counter 5-design in the binary Golay code of length 242024-10-18Paper
48 dimensional even unimodular nearly extremal lattices.2020-05-12Paper
A DETAILED STUDY OF THE RELATIONSHIP BETWEEN SOME OF THE ROOT LATTICES AND THE CODING THEORY2018-08-03Paper
A numerical study of Siegel theta series of various degrees for the 48-dimensional even unimodular extremal lattices2017-05-02Paper
A NUMERICAL STUDY OF SIEGEL THETA SERIES OF VARIOUS DEGREES FOR THE 32-DIMENSIONAL EVEN UNIMODULAR EXTREMAL LATTICES2016-12-23Paper
Distinguishing Siegel theta series of degree 4 for the 32-dimensional even unimodular extremal lattices2016-04-13Paper
SIEGEL THETA SERIES OF VARIOUS DEGREES FOR THE LEECH LATTICE2014-06-06Paper
https://portal.mardi4nfdi.de/entity/Q28609902013-11-11Paper
A STUDY OF DEEP HOLES IN THE FIRST-ORDER REED-MULLER CODES2013-02-14Paper
https://portal.mardi4nfdi.de/entity/Q49021192013-01-25Paper
On a problem posed by R. Salvati Manni2011-08-29Paper
https://portal.mardi4nfdi.de/entity/Q57479192010-09-14Paper
On the covering radius of ternary extremal self-dual codes2005-01-17Paper
Notes on the shadow process in self-dual codes2003-04-09Paper
Ternary code construction of unimodular lattices and self-dual codes over \(\mathbb Z_6\)2003-03-11Paper
https://portal.mardi4nfdi.de/entity/Q45486402002-08-26Paper
Jacobi polynomials for singly even self-dual codes and the covering radius problems2002-08-04Paper
Extremal self-dual codes with the smallest covering radius2001-11-19Paper
On the covering radius problem for ternary self-dual codes2001-08-20Paper
On covering radii and coset weight distributions of extremal binary self-dual codes of length 562001-03-19Paper
Quinary code construction of the Leech lattice2001-02-18Paper
On the ring of simultaneous invariants for the Gleason-MacWilliams group2000-09-12Paper
On the covering radius of Z/sub 4/-codes and their lattices2000-09-07Paper
On covering radii and coset weight distributions of extremal binary self-dual codes of length 402000-06-04Paper
ON JACOBI FORMS OF WEIGHT 41997-11-24Paper
On the notion of Jacobi polynomials for codes1997-09-28Paper
Construction of Jacobi forms from certain combinatorial polynomials1996-07-07Paper
On the structure of even unimodular extremal lattices of rank 401989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34747101989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q42042171989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q42078641989-01-01Paper
Examples of even unimodular extremal lattices of rank 40 and their Siegel theta-series of degree 21988-01-01Paper
Hadamard matrices and doubly even self-dual error-correcting codes1987-01-01Paper
On even unimodular positive definite quadratic lattices of rank 321986-01-01Paper
On the configurations of even unimodular lattices of rank 481986-01-01Paper
A matrix partition problem1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36720711984-01-01Paper
Table of the Fourier coefficients of Eisenstein series of degree 31983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47507211983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47507221983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47507231983-01-01Paper
On certain generalized Gaussian sums1982-01-01Paper
Generalized Hadamard matrices and related matrices and their applications to the construction of the positive definite integral Hermitian forms1981-01-01Paper
On a property of Siegel theta-series1977-01-01Paper
An application of L-functions of imaginary quadratic fields1977-01-01Paper
Note on the positive definite integral quadratic lattice1976-01-01Paper
On a relation satisfied by Fourier coefficients of theta-series of degree one and two1976-01-01Paper
On basis problem for Siegel modular forms of degree 21976-01-01Paper
On modular forms whose Fourier coefficients are non-negative integers with the constant term unity1973-01-01Paper

Research outcomes over time

This page was built for person: Michio Ozeki